# SDR SWIA201334712

- Difficulty date: August 24, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WING ACCESS PANEL AREA 640AT HAS FRETTING AROUND PERIMETER.  C-CHECK BLENDED WING ACCESS PANEL AREA 640AT IAW SRM & REO.
